# SDR UALA2013021901008

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 78,995 hours, 22,990 cycles
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Light
- Condition: No Test
- Location: Overheat Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OVERHEAT DOES NOT TEST, NO LIGHT.  REPLACED RIGHT ENGINE OVERHEAT LIGHT ASSY BASE.
